# SDR R61A201712091001

- Difficulty date: December 9, 2017
- Submitted: December 28, 2017
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 37,009 hours, 23,203 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 17039691002
- Condition: Cracked
- Location: Rt Nacelle
- Part time: 37,009 hours, 23,203 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RT ENGINE OTBD PYLON, AFT FAIRING SKIN CRACKED. REMOVED AND REPLACED  FAIRING SKIN CHANNEL 1 IAW  SRM 51-29-00, 51-23-04, 51-23-05,  ETD2017-170-110816, AND ETD2017-170-028694.
